Robust Stabilization of Extended Nonholonomic Chained-Form Systems with Dynamic Nonlinear Uncertain Terms by Using Active Disturbance Rejection Control
Hua Chen,
Xiaoying Sun,
Shen Xu and
Yuxuan Wang
Complexity, 2019, vol. 2019, 1-12
Abstract:
In this paper, the stabilization problem of nonholonomic chained-form systems is addressed with uncertain constants. In this paper, the active disturbance rejection control (ADRC) is designed to solve this problem. The proposed control strategy combines extended state observer (ESO) and adaptive sliding mode controller. The control of nonholonomic chained-form systems with dynamic nonlinear uncertain terms and uncertain constants is first discussed in this paper. In comparison with existing methods, the proposed method in this paper has better performance. It is proved that, with the application of the proposed control strategy, semiglobal finite-time stabilization of the systems is achieved. An example is given to illustrate the effectiveness of the proposed method.
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/8503/2019/1365134.pdf (application/pdf)
http://downloads.hindawi.com/journals/8503/2019/1365134.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:complx:1365134
DOI: 10.1155/2019/1365134
Access Statistics for this article
More articles in Complexity from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().